# SDR REXA2013021800229

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,765 hours, 16,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 FOUND CRACKED BEHIND INBOARD UPPER CORNER OF THE MACHINED FITTING ATTACHED TO THE CARGO DOOR LINTEL MEASURING 0.1" IN LENGTH.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
